Homotopy principles for equivariant isomorphisms

Kutzschebauch, Frank; Larusson, Finnur; Schwarz, Gerald (2017). Homotopy principles for equivariant isomorphisms. Transactions of the American Mathematical Society, 369(10), pp. 7251-7300. American Mathematical Society 10.1090/tran/6797

[img] Text
S0002-9947-2017-06797-0.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (641kB) | Request a copy

Let G be a reductive complex Lie group acting holomorphically on Stein manifolds X and Y. Let pX : X → QX and pY : Y → QY be the quotient mappings. When is there an equivariant biholomorphism of X and Y ? A necessary condition is that the categorical quotients QX and QY are biholomorphic and that the biholomorphism ϕ sends the Luna strata of QX isomorphically onto the corresponding Luna strata of QY. Fix ϕ. We demonstrate two homotopy principles in this situation. The first result says that if there is a G-diffeomorphism Φ: X → Y , inducing ϕ, which is G-biholomorphic on the reduced fibres of the quotient mappings, then Φ is homotopic, through G-diffeomorphisms satisfying the same conditions, to a G-equivariant biholomorphism from X to Y . The second result roughly says that if we have a G-homeomorphism Φ: X → Y which induces a continuous family of Gequivariant biholomorphisms of the fibres pX−1(q) and pY 1(ϕ(q)) for q ∈ QX and if X satisfies an auxiliary property (which holds for most X), then Φ is homotopic, through G-homeomorphisms satisfying the same conditions, to a G-equivariant biholomorphism from X to Y . Our results improve upon those of our earlier paper [J. Reine Angew. Math. 706 (2015), 193–214] and use new ideas and techniques.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Kutzschebauch, Frank; Larusson, Finnur and Schwarz, Gerald

Subjects:

500 Science > 510 Mathematics

ISSN:

0002-9947

Publisher:

American Mathematical Society

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

17 Apr 2018 15:36

Last Modified:

28 Oct 2019 15:29

Publisher DOI:

10.1090/tran/6797

BORIS DOI:

10.7892/boris.109155

URI:

https://boris.unibe.ch/id/eprint/109155

Actions (login required)

Edit item Edit item
Provide Feedback